have sarcoidosis and being treated with 2.5mg predisone and 200mg hydroxychlor. could this be just a side effect of the meds or could it be my sarcoid acting up and spreading?
Hi. Am no pro on this subject, but with muscle tremors increasing with my disease, I go to see the doc. The prednisone is not enough to cause this. The hydroxychlor does not indicate this as a common side effect. Think I would see someone soon for this. Hopefully it can be treated before it becomes permanent. Since the disease can go almost anywhere, best to check it out. Wishing you better health.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2010 • 1 answer
Posted 14 Feb 2013 • 1 answer
Posted 30 Oct 2013 • 1 answer
I have muscle tremors in different parts of my body. I wonder what could be the cause and treatment?
Posted 15 Apr 2015 • 1 answer
Sarcoidosis - pain in all my muscle groups, my ankles and the outer edges of both feet; sarcoid has?
Posted 31 Oct 2017 • 1 answer